MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX GUEDEL AIRWAY COLOR CODED; AIRWAY, OROPHARYNGEAL, ANESTHESIOLOGY

ICU MEDICAL, INC. PORTEX GUEDEL AIRWAY COLOR CODED; AIRWAY, OROPHARYNGEAL, ANESTHESIOLOGY
Catalog Number 100/322/080
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the guedel disengaged just as the "sng" was being put on.¿ there were no reported consequences on the patient as the user recovered it from the mouth.

Brand Name
PORTEX GUEDEL AIRWAY COLOR CODED
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHESIOLOGY
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20913559
Report Number3012542015-2024-00046
Device Sequence Number20794982
Product Code CAE
UDI-Device Identifier15019315071416
UDI-Public(01)15019315071416(17)230920(10)2307021877
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/322/080
Device Lot Number2307021877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown